MathSciNet Relay Station
MathSciNet bibliographic data
MR2495833 (2010e:53132) 53C80 (83C05 83C40)
Fan, Xu-Qian; Shi, Yuguang; Tam, Luen-Fai Large-sphere and small-sphere limits of the Brown-York mass. Comm. Anal. Geom. 17 (2009), no. 1, 37–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement